MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR; DH CPK JEJUNOSTOMY PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR; DH CPK JEJUNOSTOMY PRODUCTS
Model Number 50-7366
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The sample is reported to be available, but has not yet been received by the manufacturer.All information reasonably known as of 25 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the device was removed via traction and the internal bumper separated from the peg tube and was retained.There was a split in the tube close to skin level.No patient injury or medical treatment was reported.The device was inserted in (b)(6) 2020.Additional information received 16-aug-2021 indicated "on traction removal of a patient's corflopeg tube the internal bumper separated from the peg tube and was retained in the stomach.Patient to be monitored for signs of obstruction and if experiences any abdominal pain, abdominal distention, nausea, vomiting, altered bowel habits to arrange an urgent medical/hospital review.'" additional information received 17-aug-2021 indicated "during removal of peg tube, internal bumper came detached from peg tube and was retained in patient." further additional information has been requested but not yet received.

Brand Name
CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR
Common Device Name
DH CPK JEJUNOSTOMY PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12367136
Report Number9611594-2021-00113
Device Sequence Number4536637
Product Code KNT
UDI-Device Identifier00350770462271
UDI-Public00350770462271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-7366
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR